# SDR REXA2013070301246

- Difficulty date: July 3, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 12,060 hours, 7,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN EMERGENCY LIGHTS GO ON AND OFF RANDOMLY DURING FLIGHT. R & R RELAY K199 IAW ESPM 20-39.  CHECKED GOOD.
